# SDR VJ3R2013122400776

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Aircraft time: 24,694 hours
- Engine: Cont IO520BB
- Engine time: 698 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Part serial: 1123
- Condition: Failed
- Location: Dynamic Brake
- Part time: 80 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT EXTEND WHEN SELECTING GEAR DOWN.  THE PILOT MANUALLY EXTENDED THE GEAR.  TROUBLESHOT THE LANDING GEAR SYSTEM AND DETERMINED THAT THE DYNAMIC BRAKE RELAY WAS AT FAULT.  R & R THE DYNAMIC BRAKE RELAY.
